Aleman, A, Pacheco, R and Wood, JC orcid.org/0000-0003-0024-4673 (2021) Symmetric shift-invariant subspaces and harmonic maps. Mathematische Zeitschrift, 299 (1-2). pp. 183-202. ISSN 0025-5874
Abstract
The Grassmannian model represents harmonic maps from Riemann surfaces by families of shift-invariant subspaces of a Hilbert space. We impose a natural symmetry condition on the shift-invariant subspaces that corresponds to considering an important class of harmonic maps into symmetric and k-symmetric spaces. Using an appropriate description of such symmetric shift-invariant subspaces we obtain new results for the corresponding extended solutions, including how to obtain primitive harmonic maps from certain harmonic maps into the unitary group.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author(s), under exclusive licence to Springer-Verlag GmbH, DE part of Springer Nature 2021. This is an author produced version of an article, published in Mathematische Zeitschrift. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Harmonic maps; Primitive maps; Flag manifolds; Riemann surfaces; Shift-invariant subspaces |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Feb 2021 13:46 |
Last Modified: | 13 Jan 2023 15:37 |
Status: | Published |
Publisher: | Springer |
Identification Number: | 10.1007/s00209-020-02680-9 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:171350 |